# SDR UHLA201609300452

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 28,095 hours, 18,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 98
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND AT FRAME 98 BETWEEN STRINGERS 28-29L. PERFORMED PERMANENT REPAIR TO LIGHTNING STRIKE DAMAGE TO THE FUSELAGE SKIN FCBS 53-30-00-002 AND FRAME 98 FCBS 53-30-00-003 IAW ETD2016-170-088965 REV B.  MAJOR REPAIR.
